Lipschitz Linearization of the Maximal Hyperbolic Cross Multiplier

Research output: Contribution to journalArticleScientificpeer-review

Standard

Lipschitz Linearization of the Maximal Hyperbolic Cross Multiplier. / Saari, Olli; Thiele, Christoph.

In: Journal of Fourier Analysis and Applications, Vol. 25, No. 1, 03.2019, p. 167–183.

Research output: Contribution to journalArticleScientificpeer-review

Harvard

APA

Vancouver

Author

Saari, Olli ; Thiele, Christoph. / Lipschitz Linearization of the Maximal Hyperbolic Cross Multiplier. In: Journal of Fourier Analysis and Applications. 2019 ; Vol. 25, No. 1. pp. 167–183.

Bibtex - Download

@article{6751feb6a11044a29b1f3ea03a969ad4,
title = "Lipschitz Linearization of the Maximal Hyperbolic Cross Multiplier",
abstract = "We study the linearized maximal operator associated with dilates of the hyperbolic cross multiplier in dimension two. Assuming a Lipschitz condition and a lower bound on the linearizing function, we obtain (Formula presented.) bounds for all (Formula presented.). We discuss various related results.",
keywords = "Hyperbolic cross, Maximal functions, Multipliers, Square functions",
author = "Olli Saari and Christoph Thiele",
year = "2019",
month = "3",
doi = "10.1007/s00041-017-9575-1",
language = "English",
volume = "25",
pages = "167–183",
journal = "Journal of Fourier Analysis and Applications",
issn = "1069-5869",
number = "1",

}

RIS - Download

TY - JOUR

T1 - Lipschitz Linearization of the Maximal Hyperbolic Cross Multiplier

AU - Saari, Olli

AU - Thiele, Christoph

PY - 2019/3

Y1 - 2019/3

N2 - We study the linearized maximal operator associated with dilates of the hyperbolic cross multiplier in dimension two. Assuming a Lipschitz condition and a lower bound on the linearizing function, we obtain (Formula presented.) bounds for all (Formula presented.). We discuss various related results.

AB - We study the linearized maximal operator associated with dilates of the hyperbolic cross multiplier in dimension two. Assuming a Lipschitz condition and a lower bound on the linearizing function, we obtain (Formula presented.) bounds for all (Formula presented.). We discuss various related results.

KW - Hyperbolic cross

KW - Maximal functions

KW - Multipliers

KW - Square functions

UR - http://www.scopus.com/inward/record.url?scp=85032673753&partnerID=8YFLogxK

U2 - 10.1007/s00041-017-9575-1

DO - 10.1007/s00041-017-9575-1

M3 - Article

VL - 25

SP - 167

EP - 183

JO - Journal of Fourier Analysis and Applications

JF - Journal of Fourier Analysis and Applications

SN - 1069-5869

IS - 1

ER -

ID: 16044503